# SDR 20000412AP006

- Difficulty date: February 13, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N427EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19090
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

FLT 708 - IAH-MSY - JUST PRIOR TO V1 LOUD BANG WAS HEARD, LOST OIL PRESSURE ON NR 3 ENGINE AND ABORTED TAKEOFF.  REPLACED NR 3 ENGINE.  (M)
